# SDR AALA201603209005

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 6,060 hours, 2,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R DOOR LOW PRESS ON CIDS.  REPLACED R2 DOOR DAMPER DIAPHRAGM & O RING SEAL FOR FILLING VLV IAW AMM 52-10-00.
